Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Aristocratic Indebtedness in the Nineteenth Century: A Comment

David Spring
The Economic History Review
New Series, Vol. 33, No. 4 (Nov., 1980), pp. 564-568
Published by: Wiley on behalf of the Economic History Society
DOI: 10.2307/2594805
Stable URL: http://www.jstor.org/stable/2594805
Page Count: 5
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Aristocratic Indebtedness in the Nineteenth Century: A Comment
Preview not available

Page Thumbnails

  • Thumbnail: Page 
564
    564
  • Thumbnail: Page 
565
    565
  • Thumbnail: Page 
566
    566
  • Thumbnail: Page 
567
    567
  • Thumbnail: Page 
568
    568